Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Weight gain after TB treatment. Side effect of medicines?

Hi doctor
After my treatment of tuberculosis within a year i started gaining weight which is going on till date
I have tried everything to reduce my exercise everything
Weight gets reduce but i gain back within few days.
I m into category of overweight
May be is this the side effect of the medicines which i took for tuberculosis treatment.
Please help me what should i do to reduce my weight
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for writing to Health Care Magic
Patients with tubewrculosis loose their weight when having active disease. This is because of malnutrition. They have deficiencies of several nutrients and once the treatment for TB is started they regain their weight as their nutritional deficiencies recover. Hence most of the patients gain weight with TB treatment. But after the treatment their weight should stabilise. The TB drugs themselves donot cause weight gain. A regular excercise and proper diet with plenty of water and fibre will stabilise ur weight. Maintenance opf weight depends on how regularly we are working out. However consult a dietician for better help.
Hope this helps u
Thanks and regards
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor